# SDR HALA2009110900514

- Difficulty date: November 9, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,508 hours, 30,851 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND OGV AT 6:00 POS BROKEN WITH MOST OF BLADE MISSING NR2 ENG.  REPLACED OUTLET GUIDE VANE AT 6:00 POS AND INNER AND OUTER LINER ABD FILLET PANEL AT 6:00 IAW AMM 72-33-01-0, 04-001-H00/72-33-01-404-011-H00 PLAC. PERFORMED VIBRATION SURVEY TEST 7 IAW AMM 71-00-00-735-115-G00. CHECKED GOOD.  OK FOR SERVICE
